# SDR DALA2024022002348

- Difficulty date: February 17, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 23,899 hours, 9,229 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Cracked
- Location: Hyd Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3864 -HYD/DE- DECLARED EMERGENCY ON APPROACH IND DUE TO LOSS OF B SYSTEM HYDRAULIC QUANTITY. CORRECTIVE ACTION: FOUND RUDDER 'B' SYSTEM HYDRAULIC PRESSURE LINE IN 48 SECTION CRACKED. REMOVED SAME AND INSTALLED TEMPORARY LINE PER B737 AMM. NO LEAKS NOTED. OK FOR SERVICE.
